# SDR MWEA96062

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 859
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SKIN CRACK AT FS 859, .25 INCH IN LENGTH EMANATING FROM FASTENER HOLE LONGERON 13R.  INSTALLED DOUBLER REPAIR IAW SRM 53-01, FIG 2 SHEET 3.
